MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS CNSTRD ART ISRT 1-2 RT 13M; PROST, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLY/MET/POLY

SMITH & NEPHEW, INC. JRNY II BCS CNSTRD ART ISRT 1-2 RT 13M; PROST, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLY/MET/POLY
Model Number 74029215
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to pain, a feeling of wrongness, and fracture.The journey ii insert was explanted.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.A clinical analysis indicated that it was reported that revision surgery was performed due to pain, a feeling of wrongness, and fracture.It is noted the doctor commented: the patient was falling and got a fracture.So devices manufactured by other companies were revisioned.No further assessment is warranted at this time.In the event medical/clinical records are received, the clinical task will be re-opened and a thorough assessment will be rendered at that time.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.A review of the risk management file and instructions of use for the product was completed.Factors and/or some potential probable causes that could include but not limited to contamination, patient reaction, patient allergy, loss of sterility, post-operative healing issue, packaging.Without the return of the actual product involved and no patient medical records, our investigation of this report is inconclusive.Based on this investigation, the need for corrective action is not indicated.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.

Brand Name
JRNY II BCS CNSTRD ART ISRT 1-2 RT 13M
Common Device Name
PROST, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLY/MET/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9568721
Report Number1020279-2020-00178
Device Sequence Number16677414
Product Code JWH
UDI-Device Identifier00885556174210
UDI-Public00885556174210
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140555
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/18/2026
Device Model Number74029215
Device Catalogue Number74029215
Device Lot Number16DM14742
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer09/21/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;